Controllability of second order semilinear Volterra integrodifferential systems in Banach spaces
Bull. Korean Math. Soc. 1999 Vol. 36, No. 1, 1-13
K. Balachandran, J. Y. Park, and S. Marshal Anthoni
Bharathiar University, Pusan National University, Bharathiar University
Abstract : Sufficient conditions for controllability of semilinear second order Volterra integrodifferential systems in Banach spaces are established using the theory of strongly continuous cosine families. The results are obtained by using the Schauder fixed point theorem. An example is provided to illustrate the theory.
Keywords : controllability, semilinear Volterra integrodifferential system, fixed point theorem
MSC numbers : 93B05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd